Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Deralin sufficient for high BP?

hi im janice 28 yrs old after birth i have a problem with BP and im having treatment with it..im taking deralin for 5 months... last month i checked my BP i noticed that im having a pulse rate more than 100 and today 121 ..what this clould possibly mean?what must i do?                                                                  
Wed, 9 Jan 2019
Report Abuse
Cardiologist 's  Response
Hello,

Your heart rate is quite high, considering the fact that you are taking deralin. Coming to this point, I would recommend performing some tests to investigate the possible causes:

- a resting ECG
- complete blood count
- thyroid hormone levels for thyroid gland dysfunction
- blood electrolytes for possible imbalance.

High blood pressure is abnormal for your age too. For this reason, it is also checking some other blood lab tests in order to investigate for secondary causes of high blood pressure values.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

does buspar help lower blood pressure? i take buspar but lately my blood pressure has been alittle high, i was prescribed lisiniprol but i dont like how it makes me feel. I thought about taking an extra half a buspar in the morning and at night, my dr has told me that would be ok, I was wondering if it would help with my blood pressure

doctor1 MD

I visited our practice nurse yesterday for the seasonal flu jab. I noticed she had her blood pressure equipment on the desk and decided to ask her to test mine. The first result was 203/180 pulse 58. She retested and the result was much the same. Blamed me for not being sufficiently relaxed and told me to book another appointment. This is booked for Nov 8th. I am 67, slightly overweight(170 lbs) because osteoarthritis in the hips and knees prevents me walking as much as I used to. Should I be concerned.

doctor1 MD

I am 62 years old,1.6meters and fairly lightweight. I started receiving treatment for high blood pressure in October 2007 with Nifedipine 20 mg daily for about one year but when I complained of tremor of fingers, the drug was successfully changed to Atenolol. I lived fairly well with this until August 2010 when it was discovered that the blood pressure was not being sufficiently controlled and Atenolol was suddenly stopped. I suddenly stopped taking Atenolol 50 mg daily last year August on a doctor s prescription and this was changed to nifedipine 20 mg twice daily, but from the first dose of nifedipine, I started hearing some noise in my head/ear until now. I was diagnosed with tinnitus and given some treatment but in vain. I was then placed on Atenolol and Amlodipine for about 5 months since September 2010 but this has now been changed to Atenolol and Atacand when I complained of some swollen feet. My last BP reading was 124/62. Please what should I do next to get the noise in the head/ears reversed or stopped?